MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ASSURITY + DR RF; PULSE GENERATOR, PERMANENT, IMPLANTABLE

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ASSURITY + DR RF; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number PM2260
Medical Device Problem Codes Difficult to Remove (1528); Failure to Disconnect (2541)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient presented to the hospital for a scheduled generator exchange procedure.During the procedure, it was noted that the right atrial (ra) and the right ventricular (rv) leads were difficult to be removed from the pacemaker's header and the setscrew had failed to be disconnected.The ra and rv leads were disconnected successfully, the pacemaker was replaced, and the leads were connected to the new pacemaker.The patient was stable throughout the procedure.
 
Additional Manufacturer Narrative
The reported event of difficult to remove the atrial and ventricular leads from the header was confirmed.Analysis revealed there was blood accumulation in the connector port zones.The blood in these areas had a bonding effect between the inside areas of the connector ports and the surfaces of the lead body.This made the leads difficult to remove.The setscrews had no effect on lead removal since they had been untightened normally by the physician and the leads still were difficult to remove from the header.The blood was most likely not cleaned from the proximal ends of the lead before it was inserted into the connector at time of implant.

Brand Name
ASSURITY + DR RF
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key21188202
Report Number2017865-2025-11113
Device Sequence Number8639981
Product Code NVZ
UDI-Device Identifier05414734507097
UDI-Public(01)05414734507097(10)P000001258(17)160731
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2016
Device Model NumberPM2260
Device Lot NumberP000001258
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2025
Supplement Date Received by Manufacturer03/17/2025
Initial Report FDA Received Date01/19/2025
Supplement Report FDA Received Date03/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/22/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown